# SDR HALA2023040600082

- Difficulty date: March 31, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 44,139 hours, 6,948 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO HALA2023040300076. UPDATED WITH RESOLUTION. ETOPS - APU FREQUENCY 387HZ AND AMBER. EITHER PACK-1 OR PACK-2 ON WILL CAUSE APU FREQUENCY TO FLUCTUATE FROM (384HZ-387HZ, 96%RPM), WHEN BOTH PACKS ARE OFF ALL STABILIZES (115V/400HZ-100%RPM) AND STEADY. REMOVED AND REPLACED GAPCU PER AMM 24-41-34. CONDITION SAME, RE-INSTALLED OLD GAPCU. REMOVED AND REPLACED FCU PER AMM 49-32-51. LEAK CHK GOOD, CONDITION SAME. SLAVED ECB INSTALLED, CONDITION SAME. RE-INSTALLED ORIGINAL ECB. WITH PACKS OFF APU GEN AT CONSTANT 400 HZ. RAN SINGLE PACK AND BOTH PACKS FOR 2 HOURS AND FREQUENCY FLUCTAUTED BETWEEN 395 TO 398 HZ. THESE VALUES WITHIN LIMITS PER A330 AMM 24-23-00. UNABLE TO DUPLICATE FAULT. ALL CHECKS OK. MEL CLEARED. PLACARD REMOVED
